# SDR AALA202010129018

- Difficulty date: October 9, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 15,513 hours, 5,855 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: False Activation
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  HYD B SYS LO PR ECAM 3 MINUTES AFTER DEPARTURE. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MIA WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  ACCOMPLISHED SYSTEM OPERATIONAL CHECK OF HYDRAULIC B SYSTEM.  HYDRAULIC QUANTITY AND PRESSURE WERE NORMAL WITH FLIGHT CONTROL RESPONSE AND PRESSURE SYSTEM CHECKS, PER AMM 29-12-51.  NO ECAM MESSAGES NOTED, AIRCRAFT OK FOR SERVICE.
